# SDR DALA2023072706097

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP BTW LONGERON 26LH TO 26 RH STA Y=1022 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00710: CORROSION LEVEL 2. FRAME CLIP STA Y=1022 BTW STR 26RH TO STR 26LH WAS FABRICATED AND REPLACED PER DWG 9912243 REV JS AND PER B717-200 SRM 51-41-02-0G. (LP #2886149)
